# SDR ABXA20160812141

- Difficulty date: August 12, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 59,315 hours, 43,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 379103D29
- Part serial: 20200
- Condition: Inoperative
- Location: Cabin
- Part time: 8,483 hours, 4,648 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DESCENT DEVICE WAS FOUND NOT PROPERLY STOWED AND INOPERATIVE DURING THE FLIGHT CREW’S PRE-FLIGHT INSPECTION. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) UNTIL THE DESCENT DEVICE WAS DEFERRED. THE NEXT DAY, THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) WHILE THE DESCENT DEVICE WAS REPLACED WITH A SERVICEABLE DESCENT DEVICE. THE CAUSE FOR THE DESCENT DEVICE BECOMING INOPERATIVE WAS BECAUSE IT WAS UNSTOWED.
